# SDR CA091202017

- Difficulty date: December 1, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 2,981 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spline
- Part number: 0319157200
- Condition: Disengaged
- Location: Pump Drive Adapt
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) FOLLOWING A SCHEDULED ENGINE CHANGE, ENG PRESS WARNING LIGHT CAME ON DURING A TEST FLIGHT.  PILOT LANDED WITHOUT INCIDENT.  SUBSEQUENT TROUBLESHOOTING REVEALED DISENGAGEMENT OF THE ENGINE OIL PUMP DRIVE ADAPTER FROM PUMP SLINES. DRIVE ADAPTER APPEARS TO HAVE LOST LOCKING FEATURE, HENCE THE DISENGAGEMENT. THE ENGINE ASSEMBLY TSR=0.3 HRS. (TC# 20091202017)
